Advil Liqui-Gels Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg Perspective: front
Hover to Zoom
Advil Liqui-Gels Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg Perspective: left
Hover to Zoom
Advil Liqui-Gels Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg Perspective: right
Hover to Zoom
Advil Liqui-Gels Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg Perspective: front
Advil Liqui-Gels Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg Perspective: left
Advil Liqui-Gels Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg Perspective: right

Advil Liqui-Gels Pain Reliever/Fever Reducer Ibuprofen Liquid Filled Capsules 200mg

160 ctUPC: 0030573016989
Purchase Options
Located in Aisle 12
Clip CouponSave $3.00 on 2 Advil Dual Action, Advil Liqui-Gel, or Advil PM Caplets/Liqui-Gel

Product Details

When pain strikes, there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis, and other joint pain. Advil Liqui-Gels contains 200mg of ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day. The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications.Be ready and face pain head-on by adding Advil Liqui-Gels to your shopping cart.

We understand that there is a lot of confusion about taking Ibuprofen at this time. Currently, there is no scientific evidence that directly links the use of Ibuprofen or NSAIDs with worsened outcomes in patients suffering from COVID-19 infection. If you have concerns about taking products containing Ibuprofen, please consult your doctor.

Nutrition Information

Nutrition Facts
1.0 servings per container
Serving size
Amount per serving
Calories
% Daily value*
Calcium0mg0%
Iron0mg0%
Vitamin A0International Unit0%
Vitamin C0mg0%
*The % Daily Value (DV) tells you how much a nutrient in a serving of food contributes to a daily diet. 2,000 calories a day is used for general nutrition advice.

Ingredients
Active Ingredients : ( In Each Capsule ) : Purpose : Solubilized Ibuprofen ( Nsaid ) * : Purpose : Pain Reliever/fever Reducer ( Present , as : The Free Acid and Potassium Salt ) * , Nonsteroidal Anti-inflammatory Drug . Inactive Ingredients : Green 3 , Gelatin , Lecithin ( Soybean ) , Medium-chain Triglycerides , Pharmaceutical Ink , Polyethylene Glycol , Potassium Hydroxide , Purified Water , Sorbitol Sorbitan Solution .

Allergen Info
Free from Does Not Contain Declaration Obligatory Allergens.

Disclaimer
Actual product packaging and materials may contain additional and/or different ingredient, nutritional, or proper usage information than the information displayed on our website. You are responsible ... Read More

Similar Items

You May Also Like